# SDR CKSA96402

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Corroded
- Location: Bs 980-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND FS 980 TO 1140 LONGERON -3RT SEAT TRACK AND MOUNT CORRODED MARKED L-177.  REMOVED AND REPLACED SEAT TRACK AND REPAIRED IAW DC8 SRM 53-2-3 FIGURE 14.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  CORROSION CARD NR 5590-0551.  NON-ROUTINE TASK CARD NR 90844, LEVEL 2.
